# SDR AALA20060994

- Difficulty date: November 5, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN CEILING PANEL IN CABIN INOPERATIVE.  REPLACED BULB FOR EMERGENCY LIGHT IN CEILING PANEL IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
